MAUDE Adverse Event Report: MEDSOURCE LABS LLC TRUESAFE; TRUESAFE COMFORT SAFETY IV CATHETER 20G

MEDSOURCE LABS LLC TRUESAFE; TRUESAFE COMFORT SAFETY IV CATHETER 20G
Model Number MS-843202
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
Catheter detached from hub.

Brand Name
TRUESAFE
Common Device Name
TRUESAFE COMFORT SAFETY IV CATHETER 20G
Manufacturer (Section D)
MEDSOURCE LABS LLC
8600 shelby ct suite 100
chanhassen MN 55317
MDR Report Key22475096
Report Number3003674698-2025-01013
Device Sequence Number8498752
Product Code FOZ
UDI-Device Identifier00816703020715
UDI-Public00816703020715
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K161779
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMS-843202
Device Catalogue NumberMS-843202
Device Lot Number41389/0875
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2025
Initial Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient SexUnknown